# SDR IPXA10558983

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  MAIN CARGO FLOOR BOARD LT BS480-560 CL 0 TO LBL 25 TOP HAS SEVERAL WORN AREAS.  PANEL REPLACED IAW SRM 53-00-50-1A1, FIG 101, NOTE B AND EO B757-5320-9692-G.
